logo CRAS
Comptes Rendus. Mathématique
Théorie des nombres
On the structure of the h-fold sumsets
Comptes Rendus. Mathématique, Tome 359 (2021) no. 4, pp. 493-500.

Let A be a set of nonnegative integers. Let (hA) (t) be the set of all integers in the sumset hA that have at least t representations as a sum of h elements of A. In this paper, we prove that, if k2, and A=a 0 ,a 1 ,,a k is a finite set of integers such that 0=a 0 <a 1 <<a k and gcda 1 ,a 2 ,,a k =1, then there exist integers c t ,d t and sets C t [0,c t -2], D t [0,d t -2] such that

(hA) (t) =C t c t ,ha k -d t ha k-1 -D t

for all h i=2 k (ta i -1)-1. This improves a recent result of Nathanson with the bound h(k-1)(ta k -1)a k +1.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/crmath.191
Classification : 11B13
Jun-Yu Zhou 1 ; Quan-Hui Yang 2

1. School of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China
2. School of Mathematics and Statistics, Nanjing University of Information, Science and Technology, Nanjing 210044, China
@article{CRMATH_2021__359_4_493_0,
     author = {Jun-Yu Zhou and Quan-Hui Yang},
     title = {On the structure of the $h$-fold sumsets},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {493--500},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {4},
     year = {2021},
     doi = {10.5802/crmath.191},
     language = {en},
}
TY  - JOUR
AU  - Jun-Yu Zhou
AU  - Quan-Hui Yang
TI  - On the structure of the $h$-fold sumsets
JO  - Comptes Rendus. Mathématique
PY  - 2021
DA  - 2021///
SP  - 493
EP  - 500
VL  - 359
IS  - 4
PB  - Académie des sciences, Paris
UR  - https://doi.org/10.5802/crmath.191
DO  - 10.5802/crmath.191
LA  - en
ID  - CRMATH_2021__359_4_493_0
ER  - 
%0 Journal Article
%A Jun-Yu Zhou
%A Quan-Hui Yang
%T On the structure of the $h$-fold sumsets
%J Comptes Rendus. Mathématique
%D 2021
%P 493-500
%V 359
%N 4
%I Académie des sciences, Paris
%U https://doi.org/10.5802/crmath.191
%R 10.5802/crmath.191
%G en
%F CRMATH_2021__359_4_493_0
Jun-Yu Zhou; Quan-Hui Yang. On the structure of the $h$-fold sumsets. Comptes Rendus. Mathématique, Tome 359 (2021) no. 4, pp. 493-500. doi : 10.5802/crmath.191. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.191/

[1] Andrew Granville; George Shakan The Frobenius postage stamp problem, and beyond (2020) (https://arxiv.org/abs/2003.04076) | Article | Zbl 07301143

[2] Andrew Granville; Aled Walker A tight structure theorem for sumsets (2020) (https://arxiv.org/abs/2006.01041)

[3] Melvyn B. Nathanson Sums of finite sets of integers, Am. Math. Mon., Volume 79 (1972), pp. 1010-1012 | Article | MR 304305

[4] Melvyn B. Nathanson Additive Number Theory: Inverse Problems and the Geometry of Sumsets, Graduate Texts in Mathematics, 165, Springer, 1996 | Zbl 0859.11003

[5] Melvyn B. Nathanson Sums of finite sets of integers, II (2020) (https://arxiv.org/abs/2005.10809v3)

[6] Jiandong Wu; Fengjuan Chen; Yonggao Chen On the structure of the sumsets, Discrete Math., Volume 311 (2011) no. 6, pp. 408-412 | MR 2799890 | Zbl 1225.11016

Cité par Sources :